# SDR UPS97822328

- Difficulty date: February 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1078-1140
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  C-3 LOWER CARGO PIT LT FORWARD FLOOR TRACK CORRODED 2 EACH PLACES.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT TRACK FROM STA 1078 TO 1140 IAW SRM'S 53-2-3 AND 57-3-0.
